Alert archive / Kansas / Red Flag Warnings in 2026

Red Flag Warning 5, NWS Dodge City, KS

February 17, 202620 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Feb 17, 2026, 11:59 AM CST for 20 counties in Kansas. It took effect at Feb 18, 2026, 11:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2026, 11:59 AM CST (17:59 UTC)
In effect from
Feb 18, 2026, 11:00 AM CST
Expired
Feb 18, 2026, 8:00 PM CST
In force
9 hr
Issued by
NWS Dodge City, KS

Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 6.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2026-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2026-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3717 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

201 
WWUS83 KDDC 171759
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
1159 AM CST Tue Feb 17 2026

...Volatile Wildfire Environment Expected Tuesday Afternoon...

KSZ061>063-074>077-084>087-181200-
/O.UPG.KDDC.FW.A.0003.260218T1700Z-260219T0200Z/
/O.NEW.KDDC.FW.W.0005.260218T1700Z-260219T0200Z/
/O.CON.KDDC.FW.W.0004.000000T0000Z-260218T0200Z/
Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Morton-Stevens-
Seward-Meade-
1159 AM CST Tue Feb 17 2026 /1059 AM MST Tue Feb 17 2026/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY... ...RED FLAG 
WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 8 PM CST /7 PM 
MST/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY...

The National Weather Service in Dodge City has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM CST /10 AM MST/ to 8 PM CST /7 PM MST/ Wednesday. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 061 Hamilton, Fire Weather 
  Zone 062 Kearny, Fire Weather Zone 063 Finney, Fire Weather 
  Zone 074 Stanton, Fire Weather Zone 075 Grant, Fire Weather 
  Zone 076 Haskell, Fire Weather Zone 077 Gray, Fire Weather 
  Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire Weather 
  Zone 086 Seward and Fire Weather Zone 087 Meade.

* TIMING...For the first Red Flag Warning, until 8 PM CST /7 PM 
  MST/ this evening. For the second Red Flag Warning, from 11 AM 
  CST /10 AM MST/ to 8 PM CST /7 PM MST/ Wednesday.

* WINDS...Southwest 35 to 45 mph with gusts up to 70 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ030-031-043>046-064>066-078>081-088>090-180200-
/O.CON.KDDC.FW.W.0004.000000T0000Z-260218T0200Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hodgeman-Pawnee-Stafford-Ford-
Edwards-Kiowa-Pratt-Clark-Comanche-Barber-
1159 AM CST Tue Feb 17 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 
  Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, 
  Fire Weather Zone 064 Hodgeman, Fire Weather Zone 065 Pawnee, 
  Fire Weather Zone 066 Stafford, Fire Weather Zone 078 Ford, 
  Fire Weather Zone 079 Edwards, Fire Weather Zone 080 Kiowa, 
  Fire Weather Zone 081 Pratt, Fire Weather Zone 088 Clark, Fire 
  Weather Zone 089 Comanche and Fire Weather Zone 090 Barber.

* TIMING...Until 8 PM CST this evening.

* WINDS...Southwest 35 to 45 mph with gusts up to 70 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Springer

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
4 follow-up statements
241 
WWUS83 KDDC 180221
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
821 PM CST Tue Feb 17 2026

...Volatile Wildfire Environment Expected Tuesday Afternoon...

KSZ061>063-074>077-084>087-181030-
/O.EXP.KDDC.FW.W.0004.000000T0000Z-260218T0200Z/
/O.CON.KDDC.FW.W.0005.260218T1700Z-260219T0200Z/
Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Morton-Stevens-
Seward-Meade-
821 PM CST Tue Feb 17 2026 /721 PM MST Tue Feb 17 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
TO 8 PM CST /7 PM MST/ WEDNESDAY FOR WIND AND LOW RELATIVE
HUMIDITY FOR SOUTHWEST KANSAS... 
...RED FLAG WARNING THAT WAS IN EFFECT HAS EXPIRED FOR WIND AND 
LOW RELATIVE HUMIDITY...

* AFFECTED AREA...Fire Weather Zone 061 Hamilton, Fire Weather 
  Zone 062 Kearny, Fire Weather Zone 063 Finney, Fire Weather 
  Zone 074 Stanton, Fire Weather Zone 075 Grant, Fire Weather 
  Zone 076 Haskell, Fire Weather Zone 077 Gray, Fire Weather 
  Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire Weather 
  Zone 086 Seward and Fire Weather Zone 087 Meade.

* TIMING...From 11 AM CST /10 AM MST/ to 8 PM CST /7 PM MST/ 
  Wednesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ030-031-043>046-064>066-078>081-088>090-180330-
/O.EXP.KDDC.FW.W.0004.000000T0000Z-260218T0200Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hodgeman-Pawnee-Stafford-Ford-
Edwards-Kiowa-Pratt-Clark-Comanche-Barber-
821 PM CST Tue Feb 17 2026

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY...

Gusty winds were decreasing and humidity values have climbed above
20 percent. As a result the red flag warning has been allowed to
expire.

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
762 
WWUS83 KDDC 180404
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
1004 PM CST Tue Feb 17 2026

...Critical Wildfire Danger Expected Wednesday...

KSZ043>045-064-078>080-088-089-181215-
/O.EXA.KDDC.FW.W.0005.260218T1700Z-260219T0200Z/
Scott-Lane-Ness-Hodgeman-Ford-Edwards-Kiowa-Clark-Comanche-
1004 PM CST Tue Feb 17 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CST WEDNESDAY
FOR SOUTHWEST KANSAS FOR FIRE WEATHER ZONES 043, 044, 045, 064, 
078, 079, 080, 088, AND 089...

The National Weather Service in Dodge City has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM CST Wednesday. 

* AFFECTED AREA...Fire weather zones 043, 044, 045, 064, 078, 
  079, 080, 088, and 089. 

* TIMING...From 11 AM CST /10 AM MST/ to 8 PM CST /7 PM MST/ 
  Wednesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ061>063-074>077-084>087-181215-
/O.CON.KDDC.FW.W.0005.260218T1700Z-260219T0200Z/
Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Morton-Stevens-
Seward-Meade-
1004 PM CST Tue Feb 17 2026 /904 PM MST Tue Feb 17 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
TO 8 PM CST /7 PM MST/ WEDNESDAY FOR SOUTHWEST KANSAS FOR FIRE 
WEATHER ZONES 061, 062, 063, 074, 075, 076, 077, 084, 085, 086, 
AND 087...

* AFFECTED AREA...Fire weather zones 061, 062, 063, 074, 075, 
  076, 077, 084, 085, 086, and 087. 

* TIMING...From 11 AM CST /10 AM MST/ to 8 PM CST /7 PM MST/ 
  Wednesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Bennett

$$
774 
WWUS83 KDDC 181151
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
551 AM CST Wed Feb 18 2026

...Critical Wildfire Danger Expected Today...

KSZ043>045-061>064-074>080-084>089-190200-
/O.CON.KDDC.FW.W.0005.260218T1700Z-260219T0200Z/
Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-
Haskell-Gray-Ford-Edwards-Kiowa-Morton-Stevens-Seward-Meade-Clark-
Comanche-
551 AM CST Wed Feb 18 2026 /451 AM MST Wed Feb 18 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR SOUTHWEST KANSAS...

* AFFECTED AREA...Fire Weather Zone 043 Scott, Fire Weather Zone 
  044 Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 061 
  Hamilton, Fire Weather Zone 062 Kearny, Fire Weather Zone 063 
  Finney, Fire Weather Zone 064 Hodgeman, Fire Weather Zone 074 
  Stanton, Fire Weather Zone 075 Grant, Fire Weather Zone 076 
  Haskell, Fire Weather Zone 077 Gray, Fire Weather Zone 078 
  Ford, Fire Weather Zone 079 Edwards, Fire Weather Zone 080 
  Kiowa, Fire Weather Zone 084 Morton, Fire Weather Zone 085 
  Stevens, Fire Weather Zone 086 Seward, Fire Weather Zone 087 
  Meade, Fire Weather Zone 088 Clark and Fire Weather Zone 089 
  Comanche.

* TIMING...From 11 AM CST /10 AM MST/ this morning to 8 PM CST 
  /7 PM MST/ this evening.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. The
  stronger wind gusts will be near the Oklahoma state line from 
  Englewood to Liberal to Elkhart.

* RELATIVE HUMIDITY...As low as 13 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
895 
WWUS83 KDDC 190132
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
732 PM CST Wed Feb 18 2026

...Wildfire Risk Diminishing This Evening...

KSZ043>045-061>064-074>080-084>089-190245-
/O.EXP.KDDC.FW.W.0005.000000T0000Z-260219T0200Z/
Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-
Haskell-Gray-Ford-Edwards-Kiowa-Morton-Stevens-Seward-Meade-Clark-
Comanche-
732 PM CST Wed Feb 18 2026 /632 PM MST Wed Feb 18 2026/

...RED FLAG WARNING WILL EXPIRE AT 8 PM CST /7 PM MST/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHWEST KANSAS...

Winds are diminishing rapidly, and relative humidity is recovering
back above 15%. As such, the red flag warning will be allowed to
expire at 8 pm CST. 

Increased southwest to west winds are expected overnight through
sunrise, followed by strong northwest winds of 25-35 mph daylight
Thursday.

$$

Turner

For more information from NOAA/National weather service visit...
http://weather.gov/ddc

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Feb 17, 11:40 AM CST, 19 minutes earlier. Its key messages:

  • Overcast skies are delaying the beginning of today's high wind event, but clearing should begin shortly allowing the strong winds to materialize.
  • Strong cold front early Thursday will knock temperatures down much closer to normal.
  • The lone precipitation chance this forecast period exists on Friday night/early Saturday, but confidence is not high.
Area forecast discussion, Feb 17, 11:40 AM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1140 AM CST Tue Feb 17 2026

.KEY MESSAGES...

- Overcast skies are delaying the beginning of today's high wind
  event, but clearing should begin shortly allowing the strong
  winds to materialize.

- Strong cold front early Thursday will knock temperatures down
  much closer to normal.

- The lone precipitation chance this forecast period exists on
  Friday night/early Saturday, but confidence is not high.

&&

.DISCUSSION...
Issued at 1140 AM CST Tue Feb 17 2026

Late morning satellite observations show overcast skies over
much of southwest KS associated with a mid-level moisture plume,
which is delaying the onset of the expected high wind event
today by suppressing boundary layer mixing. High resolution
guidance and satellite trends suggest this cloud cover should
begin to erode from west to east over the next few hours,
allowing turbulent mixing to deepen dramatically and transport
much stronger winds just above the surface to the ground,
effectively kicking off the high wind event. At the peak during
the mid-afternoon, winds will be sustained in the 25-40 mph
range gusting to 60-65+ mph. These strong downsloping winds will
also support another day of unseasonably warm temperatures with
highs in the 70s. After sunset, winds will begin to weaken as
PBL mixing collapses, dropping to 10-15 mph by midnight.

Daytime Wednesday, short term ensembles suggest an upper level
shortwave trough will move from the central west coast eastward
to near the central Rockies, inducing renewed cyclogenesis in
eastern CO and adjacent areas. As the surface pressure gradient
tightens in response, another day of strong southwest winds will
materialize across southwest KS, although winds will be much
weaken than Tuesday, sustained in the 20-30 mph range gusting to
40 mph. Additionally, downsloping winds and clear skies will
yield abnormally warm temperatures once again with highs in the
60s and low 70s.

Thursday through the end of the period, medium range ensembles
agree broad longwave troughing atop the CONUS will be replaced
by ridging over the weekend. A strong cold front early Thursday
will knock temperatures down much closer to normal, with
afternoon highs in the upper 40s/low 50s until early next week
when the approaching upper ridge begins to influence the central
plains. Precipitation chances remain scarce, with the only
opportunity existing on Friday night/early Saturday as NBM
probability of QPF greater than 0.01" has risen into the 30-60%
range, favoring our northern zones. Predictability at this range
is still somewhat tenuous, so trends will need to be monitored.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1055 AM CST Tue Feb 17 2026

Visible satellite imagery shows widespread overcast skies over
much of southwest KS, which is helping to limit the strong
southwesterly winds today by suppressing boundary layer mixing.
However, satellite trends suggest the cloud cover may begin to
erode from west to east in the next few hours, allowing
southwest winds to strengthen considerably into the 30-40 kt
range with gusts of 50+ kts through the afternoon. As a result,
blowing dust may drive visibility into MVFR. After sunset,
winds will begin to weaken, dropping to aoa 12 kts by 04-05Z
tonight.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM CST /7 PM MST/ this evening for
KSZ030-031-043>046-061>066-074>081-084>090.
High Wind Warning until 6 PM CST /5 PM MST/ this evening for
KSZ043>045-061>064-074>078-084>088.
Fire Weather Watch from Wednesday morning through Wednesday
evening for KSZ061>063-074>077-084>087.

&&

DISCUSSION...Springer
AVIATION...Springer
Hazardous weather outlook, Feb 17, 2:27 AM CST, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
227 AM CST Tue Feb 17 2026

KSZ030-031-043>046-061>066-074>081-084>090-180830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
227 AM CST Tue Feb 17 2026 /127 AM MST Tue Feb 17 2026/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Tuesday.

Dangerous wildfire conditions are expected Tuesday afternoon,
especially west of US 283. Unseasonably warm temperatures in the
70s will drive minimum relative humidity to 10-15%. Intense
southwest winds are expected after 10 am, averaging 30-40 mph,
with gusts of 60-70 mph west of US 283. This combination will
create a volatile wildfire environment, especially west of US 283,
and especially once the expected cirrus canopy clears during the
afternoon. Avoid all outdoor burning. Emergency managers, fire
managers, and fire crews in the field should prepare for
operations Tuesday afternoon. Any ignition will have potential for
becoming a wildfire quickly, spread rapidly, and exhibit extreme
fire behavior. Areas of blowing dust will reduce visibility and
make travel difficult.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional fire weather concerns are expected Wednesday, although
at a lower intensity compared to Tuesday.

Some snow accumulations are possible Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotters may be required Tuesday afternoon to monitor wildfire
activity along with areas of blowing dust.

Turner

In the hours before

Local storm report, Feb 17, 11:09 AM CST, 50 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1109 AM CST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     Non-Tstm Wnd Gst 2 WSW Liberal           37.03N 100.97W
02/17/2026  M56 MPH          Seward             KS   AWOS

            AWOS station KLBL Liberal.

&&

GT
Local storm report, Feb 17, 11:10 AM CST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1110 AM CST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     Non-Tstm Wnd Gst 4 NE Hayne              37.15N 100.75W
02/17/2026  M56 MPH          Seward             KS   Mesonet

            Mesonet station UR350 Kismws.

&&

GT
Local storm report, Feb 17, 11:35 AM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1135 AM CST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     Non-Tstm Wnd Gst 1 ENE Garden City       37.98N 100.84W
02/17/2026  M57 MPH          Finney             KS   Mesonet

            Mesonet station KS010 US-50 @ K-156 bridge
            Garden City.

&&

GT
Local storm report, Feb 17, 11:37 AM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1137 AM CST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     Non-Tstm Wnd Gst 9 NW Wilburton          37.14N 101.90W
02/17/2026  M54 MPH          Morton             KS   Mesonet

            Mesonet station CGLK1 Cimarron.

&&

GT
Local storm report, Feb 17, 11:56 AM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1156 AM CST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     Non-Tstm Wnd Gst 1 ENE Garden City       37.98N 100.84W
02/17/2026  M64 MPH          Finney             KS   Mesonet

            Mesonet station KS010 US-50 @ K-156 bridge
            Garden City.

&&

GT
Local storm report, Feb 17, 11:58 AM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1158 AM CST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     Non-Tstm Wnd Gst 3 NNW Montezuma         37.63N 100.46W
02/17/2026  M57 MPH          Gray               KS   Public

            PWS-KKSMONTE7.

&&

GT

Nearby

Red Flag Warnings in Kansas, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.